# SDR USAA2010120192751

- Difficulty date: November 19, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69731201
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LEFT HORIZONTAL STABILIZER INNER AND OUTER HINGE PIN CORRODED.  REPLACED RIGHT HORIZONTAL STABILIZER INNER AND OUTER HINGE PIN IAW TASK CARD 03T70927003.
